# SDR AWXA200600749

- Difficulty date: March 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 61,692 hours, 23,571 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 112N700352
- Condition: Galled
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C12 CHECK DISCOVERED RT WING INBOARD STRUT ATTACH FITTING FOR PYLON GALLED FROM BUSHING CONTACT ON THE INBOARD AND OUTBOARD SIDES OF LUG AT WBL 248R.  MAINTENANCE REMOVED OUTBOARD BUSHING IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 19-5704-06114-RC2.  REMOVED MINOR GALLING FROM BORE OF HOLE.  FABBED, ALODINED AND PRIMED FILLERS.  RECEIVED CAD PLATED BUSHING AND  INSTALLED INBOARD BUSHING AT WBL 248R IAW AWA ER NO. 19-5704-06114-RC2.
